advertisement
Question
Posted by: Eve | 2004/11/09

Metamorphasis

I have been suffering from panic attacks for 5 years now. Have been on 2 tranquillizors since. Have now read about metamorphasis on the net. Do you advise to go to these sessions so that I can try and stop taking these medications?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

, rather than to waste your money and risk your wellbeing. I have no idea what form of "etamorphosis" you have read about on the net, but I feel almost certain that it's sheer quackery. It is NOT the name of any treatment which has been properly researched and tested and found to be effective and safe, and it is NOT one which is recognized by the appropriate professionals as part of normal effective treatments. ANd NOTHING that is likely to be done in commercial "sessions" could possibly be useful inbtreating panic attacks. Now, you CAN, however, be much more effectively treated, using some selected antidepressants and especially if this is combined with suitable psychological treatment like CBT ( which I've often discussed here before ). They are far more effective than chronic use of tranquillizers.
Also, be very cautious abotu simply stopping tranquillizers you've been taking for so long, as too sudden a stop can cause significant problems. Arrange to see a proper psychiatrist for a re-assessment of your condition and advise on modern treatments based on that.
And leave the "metamorphosis" folks to talk to themselves, rather than waste money and risk your wellbeing on a unproven proces with claims but no matching data and proof.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement